# SDR AALA20120222021

- Difficulty date: February 11, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5246U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT NUMBER 4 DOOR LOWER SILL U CHANNEL CORRODED FROM BS 1640 - 1660.  INSTALLED NEW U CHANNEL PER SRM 51-40-02 AND DRAWING 146N5230.
